# SDR GTIA2024012637806

- Difficulty date: January 25, 2024
- Submitted: January 27, 2024
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 15,862 hours, 6,644 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT IMMEDIATELY AFTER TAKEOFF. ELIMINATION OF FUMES PROCEDURE APPLIED. FUMES DISSIPATED AFTER TURNING OFF PACK 1.-PERFORMED TSM 05-50-00-810-831 FOUND PACK 1 AS SOURCE.
